MathSciNet Relay Station
MathSciNet bibliographic data
MR1395749 (97a:62022) 62D05
Wendell, John P.; Schmee, Josef Exact inference for proportions from a stratified finite population. J. Amer. Statist. Assoc. 91 (1996), no. 434, 825–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement